1 doctor weighed in:

I am taking fosinopril and my testicle has swollen?

1 doctor weighed in
Dr. Simon Kimm
Urology

In brief: Unclear link.

I am unaware of a link between the ace inhibitor fosinopril and the development of hydrocele or orchitis in the medical literature.
That being said, idiosyncratic reactions to medications are always possible, and i would work with your physician to see if a cause can be identified.

In brief: Unclear link.

I am unaware of a link between the ace inhibitor fosinopril and the development of hydrocele or orchitis in the medical literature.
That being said, idiosyncratic reactions to medications are always possible, and i would work with your physician to see if a cause can be identified.
Dr. Simon Kimm
Dr. Simon Kimm
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors